American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] M. Blomgren and W. Chachólski. On the classification of fibrations. Trans. Amer. Math. Soc. 367 (2015) 519-557. MR 3271269.
Abstract, references, and article information   
View Article: PDF

[2] Álvaro Pelayo and Michael A. Warren. Homotopy type theory and Voevodsky's univalent foundations. Bull. Amer. Math. Soc. 51 (2014) 597-648.
Abstract, references, and article information   
View Article: PDF

[3] Brayton Gray. On generalized Whitehead products. Trans. Amer. Math. Soc. 363 (2011) 6143-6158. MR 2817422.
Abstract, references, and article information   
View Article: PDF

[4] John Oprea and Jeff Strom. Mixing categories. Proc. Amer. Math. Soc. 139 (2011) 3383-3392. MR 2811292.
Abstract, references, and article information   
View Article: PDF

[5] Peter Linnell, Wolfgang Lück and Roman Sauer. The limit of $\mathbb{F}_{p}$-Betti numbers of a tower of finite covers with amenable fundamental groups. Proc. Amer. Math. Soc. 139 (2011) 421-434. MR 2736326.
Abstract, references, and article information   
View Article: PDF

[6] Yves Félix and John Oprea. Rational homotopy of gauge groups. Proc. Amer. Math. Soc. 137 (2009) 1519-1527. MR 2465678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jaka Smrekar. Periodic homotopy and conjugacy idempotents. Proc. Amer. Math. Soc. 135 (2007) 4045-4055. MR 2341957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Tibor Macko. The block structure spaces of real projective spaces and orthogonal calculus of functors. Trans. Amer. Math. Soc. 359 (2007) 349-383. MR 2247895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Vahagn Minasian. Functional equations and their related operads. Trans. Amer. Math. Soc. 357 (2005) 4413-4443. MR 2156716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Oprea. Category bounds for nonnegative Ricci curvature manifolds with infinite fundamental group. Proc. Amer. Math. Soc. 130 (2002) 833-839. MR 1866039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Greg Arone. A generalization of Snaith-type filtration. Trans. Amer. Math. Soc. 351 (1999) 1123-1150. MR 1638238.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul Selick. Constructing product fibrations by means of a generalization of a theorem of Ganea. Trans. Amer. Math. Soc. 348 (1996) 3573-3589. MR 1329539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Paul Selick. Homology and some homotopy decompositions for the James filtration on spheres. Trans. Amer. Math. Soc. 348 (1996) 3549-3572. MR 1348157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marc Sanders. Classifying spaces and Dirac operators coupled to instantons . Trans. Amer. Math. Soc. 347 (1995) 4037-4072. MR 1311915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. A. Guest. Configuration spaces and the space of rational curves on a toric variety . Bull. Amer. Math. Soc. 31 (1994) 191-196. MR 1260521.
Abstract, references, and article information   
View Article: PDF

[16] L. J. Billera, M. M. Kapranov and B. Sturmfels. Cellular strings on polytopes . Proc. Amer. Math. Soc. 122 (1994) 549-555. MR 1205482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marius Dădărlat. A suspension theorem for continuous trace $C\sp *$-algebras . Proc. Amer. Math. Soc. 120 (1994) 761-769. MR 1166354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] W. G. Dwyer and C. W. Wilkerson. A new finite loop space at the prime two . J. Amer. Math. Soc. 6 (1993) 37-64. MR 1161306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Diane Kalish. Erratum to: ``Homotopy type of path spaces'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 116} (1992), no.\ 1, 259--271; MR1097347 (92k:58019)] . Proc. Amer. Math. Soc. 118 (1993) MR 1212280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Diane Kalish. Homotopy type of path spaces . Proc. Amer. Math. Soc. 116 (1992) 259-271. MR 1097347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hidefumi Katsuura. Pseudocontraction and homotopy of the $\sin(1/x)$ curve . Proc. Amer. Math. Soc. 115 (1992) 1129-1138. MR 1092923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jerrold Siegel and Frank Williams. Uniform bounds for isoperimetric problems . Proc. Amer. Math. Soc. 107 (1989) 459-464. MR 984815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert H. Lewis. Homology and cell structure of nilpotent spaces . Trans. Amer. Math. Soc. 290 (1985) 747-760. MR 792825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peter J. Kahn. Some function spaces of CW type . Proc. Amer. Math. Soc. 90 (1984) 599-607. MR 733413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jerrold Siegel and Frank Williams. Variational invariants of Riemannian manifolds . Trans. Amer. Math. Soc. 284 (1984) 689-705. MR 743739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Vidhyanath Rao. Nilpotency of homotopy pushouts . Proc. Amer. Math. Soc. 87 (1983) 335-341. MR 681844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Harold M. Hastings and Alex Heller. Homotopy idempotents on finite-dimensional complexes split . Proc. Amer. Math. Soc. 85 (1982) 619-622. MR 660617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert H. Lewis. Equivariant cofibrations and nilpotency . Trans. Amer. Math. Soc. 267 (1981) 139-155. MR 621979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Vagn Lundsgaard Hansen. On spaces of maps of $n$-manifolds into the $n$-sphere . Trans. Amer. Math. Soc. 265 (1981) 273-281. MR 607120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Z. D. Dai, T. Y. Lam and C. K. Peng. Levels in algebra and topology. Bull. Amer. Math. Soc. 3 (1980) 845-848. MR 578376.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 37 found      Go to page: 1 2